# SDR MZZA2009093000102

- Difficulty date: September 30, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 34,424 hours, 12,858 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR FLIGHT ATTENDANT INBOARD FLASHLIGHT HAS NO BLINKING RED LED INDICATION.  REMOVED AND REPLACED FLASHLIGHT BATTERY AS PER AMM 25-64-00-900-806.  OPS CHECK GOOD.
